# SDR JGVR20210520001

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 11,983 hours, 8,004 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CRACKED RUDDER TORQUE TUBE P/N UNKNOWN FROM RUDDER P/N 6933000-19 S/N 0134 AND INSTALLED NEW CUSTOMER SUPPLIED RUDDER TORQUE TUBE P/N 6933025-55 PER CESSNA 680 SRM 51-40-03, 51-40-06, 55-40-09, CSPM 20-40-20.
